# SDR DALA1126489858

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE STA 200 BETWEEN RBL-24 AND RBL-44 HAS CORROSION.  BLENDED CORROSION PER DC9 SRM 51-10-3 PG 46, MATERIAL ORIGINAL .070", MATERIAL LOST .015" FOUND TO BE OUT OF LIMITS PER SRM 51-30-5 PG 29, FABBED & DRILLED SUPPORT ANGLE P/N 5265247 9, TREATED AND PRIMED PER SRM 51-10-3 PG 40 & PG 31 PAR 14.  INSTALLED SUPPORT ANGLE PER DC9 SRM 51-30-5.
